# SDR HALA08121400883A

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,469 hours, 30,245 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Controller
- Part number: 211734220
- Part serial: 18832
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN.  REPLACED APU CONTROL UNIT DUE TO SUSPECT BAD PART FROM STOCK.  OPS CHECKED APU AND CONTOLLER OK IAW AMM 49-61-05.
